# SDR UIEA2016091400759

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,322 hours, 37,759 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Line
- Condition: Damaged
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AFT FUEL PUMP LIGHT CAME ON 35 MINUTES INTO FLIGHT , PERFORMED QRH .  PERFORMED FIM 28-22 FT 819 BLEED AFT RT BOOST PUMP PRESSURE SENSE LINE IAW AMM 28-42-01 NO DEFECTS NOTED OPS CHECK NORMAL.
